ihateapple.net

Main Forum Index

Forum Home

Post Reply

Email Forum Admins

Log In

Search Forums

Read Messages

Send a Message

Edit Your Settings

Forum Rules

Help


Depends greatly on medication and underlying conditions.....
By:  Paul (Moderators; 66306)
Posted on: 02-07-2019 03:28.
Client: Mozilla/5.0 (Macintosh; Intel Mac OS X 10_14) AppleWebKit/605.1.15 (KHTML, like Gecko) Version/12.0 Safari/605.1.15
IP: Logged 
Message views: 34 (Score: 0)  


...not pressing for details either because I'm sure no doctor, but my guess is the risk you're gonna fry your brain from a round of SRIs/stabilizers or benzos is pretty low.

I've known a couple of folks very well who developed symptoms from debilitating hypomania to psychosis, but both got to that point as a result of coming *off* medication designed to treat lesser symptoms of Bipolar II, schizophrenia. In both cases, the descent into madness was gradual, and involved many bouts of recognition that they needed to get back on their meds before 'the other' in their noggin convinced them they were better.


**********

“Don’t overplay. Don’t overplay. Less is more. It will always be: less is more. Nobody is ever going to remember all those fancy solos - even the guys that play them, most of them won’t remember - so play some licks that people can walk away humming, that people can identify with." --Steve Cropper